File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Some Properties of Functions Related to Certain Classes of Completely Monotonic Functions and Logarithmically Completely Monotonic Functions

TitleSome Properties of Functions Related to Certain Classes of Completely Monotonic Functions and Logarithmically Completely Monotonic Functions
Authors
Issue Date2014
Citation
Filomat, 2014, v. 28 n. 4, p. 821-828 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/210737

 

DC FieldValueLanguage
dc.contributor.authorCheung, WS-
dc.contributor.authorGuo, S-
dc.contributor.authorSrivastava, HM-
dc.date.accessioned2015-06-23T05:48:56Z-
dc.date.available2015-06-23T05:48:56Z-
dc.date.issued2014-
dc.identifier.citationFilomat, 2014, v. 28 n. 4, p. 821-828-
dc.identifier.urihttp://hdl.handle.net/10722/210737-
dc.languageeng-
dc.relation.ispartofFilomat-
dc.titleSome Properties of Functions Related to Certain Classes of Completely Monotonic Functions and Logarithmically Completely Monotonic Functions-
dc.typeArticle-
dc.identifier.emailCheung, WS: wscheung@hku.hk-
dc.identifier.authorityCheung, WS=rp00678-
dc.identifier.doi10.2298/FIL1404821G-
dc.identifier.hkuros243663-
dc.identifier.volume28-
dc.identifier.issue4-
dc.identifier.spage821-
dc.identifier.epage828-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats